MAUDE Adverse Event Report: MEDTRONIC, INC COUGAR GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC COUGAR GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number CGRXT190HS
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A cougar guidewire was attempted to be used.It is reported that a portion of the guidewire detached in vivo.The detachment occurred within a guide catheter.The cougar guidewire was removed together with the guide catheter.No patient injury reported.
 
Additional Manufacturer Narrative
Add info: there was no damage noted to the device packaging.The device was removed from the packaging per ifu with no issues.The device was inspected with no issues.The device was prepped per ifu.The wire tip was formed by the physician.When the guide wire was inserted the tip went through the side hole of the guide catheter and when the physician tried to retrieve it the tip uncoiled.If information is provided in the future, a supplemental report will be issued.

Brand Name
COUGAR GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8270381
Report Number1220452-2019-00009
Device Sequence Number11187259
Product Code DQX
UDI-Device Identifier00643169453326
UDI-Public00643169453326
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2021
Device Catalogue NumberCGRXT190HS
Device Lot NumberG18A02814
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1